# SDR FDEA202509031615

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 84,085 hours, 28,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS25306232
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TEST LIGHT SWITH INOP REMOVED AND REPLACED EMERGENCY LIGHT SWITCH IAW SWPM 20-84-18, OPS CHECK IAW B757   AMM 33-51-00-5 TEST GOOD.
